| Catalog Number |
8065752088 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported continuous irrigation did not flow during a surgery.The same defect occurred with three paks.The surgery was completed with fourth replacement pak.There was no patient harm.
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.Based on our current tracking, there are no adverse trends for this reported complaint.Continuous irrigation failure was reported.Three wet intrepid plus fluidics management system (fms¿s) were returned and were visually inspected.The samples were tested using an infiniti console.The drip chambers were spiked into the balanced salt solution (bss) bottle.No fluid flowed from the drip chambers to the cassettes during priming.The samples failed to prime and generated a system message code.The aspiration tubing's were occluded, due to too much solvent in the insertion to the cassette.The root cause is consistent with a manufacturing error where the tubing became occluded during the wetting of the tubing with solvent and subsequent insertion to the cassette.In order to mitigate the occurrence of this type of event, during the manufacturing process, downstream in-process checks after final assembly are utilized to help screen out this type of defect from occurring.This complaint has been reviewed and it is determined that no further actions will be pursed at this time.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.Consumables manufacturing management has been made aware of this complaint through the consumer affairs review meeting.The manufacturer internal reference number is: 2021-79596.
Additional Manufacturer Narrative
An action has been opened to determine a root cause and implement appropriate corrective action for complaints of a similar nature.All lots are verified that all required tests have been performed and all acceptance criteria are met prior to release.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).